The harmonic moment tail index estimator : asymptotic distribution and robustness

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2013
Autor:innen
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
ArXiv-ID
Internationale Patentnummer
EU-Projektnummer
DFG-Projektnummer
Projekt
Open Access-Veröffentlichung
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
unikn.publication.listelement.citation.prefix.version.undefined
Annals of the Institute of Statistical Mathematics. 2013, 66(1), pp. 193-220. ISSN 0020-3157. eISSN 1572-9052. Available under: doi: 10.1007/s10463-013-0412-2
Zusammenfassung

Asymptotic properties of the harmonic moment tail index Estimator are derived for distributions with regularly varying tails. The estimator shows good robustness properties and stands out for its simplicity. A tuning parameter allows for regulating the trade-off between robustness and efficiency. Small sample properties are illustrated by a simulation study.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690BERAN, Jan, Dieter SCHELL, Milan STEHLÍK, 2013. The harmonic moment tail index estimator : asymptotic distribution and robustness. In: Annals of the Institute of Statistical Mathematics. 2013, 66(1), pp. 193-220. ISSN 0020-3157. eISSN 1572-9052. Available under: doi: 10.1007/s10463-013-0412-2
BibTex
@article{Beran2013harmo-26397,
  year={2013},
  doi={10.1007/s10463-013-0412-2},
  title={The harmonic moment tail index estimator : asymptotic distribution and robustness},
  number={1},
  volume={66},
  issn={0020-3157},
  journal={Annals of the Institute of Statistical Mathematics},
  pages={193--220},
  author={Beran, Jan and Schell, Dieter and Stehlík, Milan}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/26397">
    <dc:creator>Schell, Dieter</dc:creator>
    <dc:rights>terms-of-use</dc:rights>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-18T10:39:25Z</dcterms:available>
    <dc:creator>Beran, Jan</dc:creator>
    <dc:contributor>Stehlík, Milan</dc:contributor>
    <dc:contributor>Schell, Dieter</dc:contributor>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dcterms:abstract xml:lang="eng">Asymptotic properties of the harmonic moment tail index Estimator are derived for distributions with regularly varying tails. The estimator shows good robustness properties and stands out for its simplicity. A tuning parameter allows for regulating the trade-off between robustness and efficiency. Small sample properties are illustrated by a simulation study.</dcterms:abstract>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-18T10:39:25Z</dc:date>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dc:contributor>Beran, Jan</dc:contributor>
    <dc:language>eng</dc:language>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:issued>2013</dcterms:issued>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:bibliographicCitation>Annals of the Institute of Statistical Mathematics ; 66 (2014), 1. - S. 193-220</dcterms:bibliographicCitation>
    <dc:creator>Stehlík, Milan</dc:creator>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/26397"/>
    <dcterms:title>The harmonic moment tail index estimator : asymptotic distribution and robustness</dcterms:title>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet